# SDR 96ZZZM1537

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196GA
- Make and model: Beech 1900C
- Aircraft serial: UB31
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuating
- Location: Right
- Part time: 12,735 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 401 - EYW-TPA - DURING CLIMB-OUT, RIGHT TORQUE FLUCTUATING SHUT DOWN ENGINE.  DECLARED AN EMERGENCY AND RETURNED TO EWY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RIGHT ENGINE.  (M)
